MathSciNet Relay Station
MathSciNet bibliographic data
MR1819125 (2001m:60061) 60F10
Eichelsbacher, Peter Moderate deviations for functional $U$-processes. Ann. Inst. H. Poincaré Probab. Statist. 37 (2001), no. 2, 245–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement